Alert archive / Maine / Flash Flood Warnings in 2015
Flash Flood Warning 7, NWS Gray, ME
NWS Gray, ME issued this flash flood warning at Aug 3, 2015, 6:02 PM EDT for Franklin County, Oxford County, Maine. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2015, 6:02 PM EDT (22:02 UTC)
- Expired
- Aug 3, 2015, 9:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Flood severity
- None
Counties Franklin County, ME, Oxford County, ME
The radar
The Portland,ME radar (KGYX), 122 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 10.0 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1432 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
709
WGUS51 KGYX 032202
FFWGYX
MEC007-017-040100-
/O.NEW.KGYX.FF.W.0007.150803T2202Z-150804T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAY ME
602 PM EDT MON AUG 3 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WEST CENTRAL OXFORD COUNTY IN WESTERN MAINE...
WEST CENTRAL FRANKLIN COUNTY IN WESTERN MAINE...
* UNTIL 900 PM EDT
* AT 602 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
EUSTIS...RANGELEY...KINGFIELD...ANDOVER...CARRABASSETT VALLEY...
RANGELEY LAKE STATE PARK...GRAFTON NOTCH STATE PARK...GRAFTON...
WELD...DALLAS PLANTATION...BYRON...RICHARDSONTOWN...MAGALLOWAY
PLANTATION...SOUTH ARM...COPLIN PLANTATION...REDINGTON...SANDY
RIVER PLANTATION...RANGELEY PLANTATION...LANG AND MOUNT ABRAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 4517 7051 4502 7024 4459 7090 4484 7103
$$
MLEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 4:21 PM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Aug 3, 4:21 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 421 PM EDT MON AUG 3 2015 .SYNOPSIS... PERSISTENT LOW PRESSURE ALOFT...SITUATED OVER QUEBEC...WILL BRING THE THREAT OF SHOWERS AND THUNDERSTORMS INTO TUESDAY. A FEW STORMS COULD BE SEVERE THIS AFTERNOON AND EVENING...WITH ANOTHER ROUND OF STRONGER STORMS POSSIBLE TUESDAY AFTERNOON. COOLER AIR MOVES IN FOR THE MID TO LATE WEEK PERIOD...AND IT WILL BE MAINLY DRY...ALTHOUGH SCATTERED SHOWERS WILL BE POSSIBLE IN THE MOUNTAINS WEDNESDAY AND THURSDAY. && 20Z UPDATE... QUICK UPDATE TO EXTEND SEVERE THUNDERSTORM WATCH INTO CHESHIRE AND HILLSBOROUGH COUNTIES IN NEW HAMPSHIRE UNTIL 9 PM. HAVE ALSO ADJUSTED CURRENT POPS AND WEATHER BASED ON CURRENT RADAR TRENDS. PREVIOUS DISCUSSION... .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... PRE-FRONTAL TROF/DIFFERENTIAL HEATING BOUNDARY HAS HELPED INITIATE A BROKEN LINE OF TSTMS ACROSS WRN NEW ENGLAND. TEMPS REACHING THE UPPER 80S/LOW 90S...AND DEWPOINTS IN THE LOWER 60S IS YIELDING CAPE VALUES ON THE ORDER OF 1000 TO 1500 J/KG. SHEAR IS MORE THAN ADEQUATE FOR STORM ORGANIZATION...AND STRENGTHENING MID LEVEL WINDS...EVIDENCED BY KCXX VWP OF 50 KTS IN THE MID LEVELS...WILL RESULT IN PRIMARILY A WIND DAMAGE THREAT. HOWEVER...AS CELLS REMAIN SOMEWHAT ISOLATED EARLY IN THEIR DEVELOPMENT...LARGE HAIL IS POSSIBLE. STRONG ONSHORE FLOW OVER MUCH OF WRN ME HAS RESULTED IN A MORE STABLE ATMOSPHERIC PROFILE...AND YOU CAN SEE THIS FROM A LACK OF CU ACROSS MUCH OF THE COASTAL PART OF THE FORECAST AREA. EXPECT ANY SEVERE THREAT TO BE CONFINED TO NW OF THIS AREA. THAT BEING SAID...DESPITE DEVELOPING INVERSION OVERNIGHT...INSTABILITY REMAINS MODEST ALOFT. THIS SHOULD ALLOW ANY CONVECTION TO CONTINUE WITH THUNDER WELL AFTER 00Z AND INTO THE MORNING HOURS. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/... TUE FORECAST REVOLVES AROUND THE DEGREE OF CLEARING/RECOVERY THE FORECAST AREA SEES AFTER ANY MORNING PCPN. CONVECTION ALLOWING MODELS INDICATE THAT A COMPLEX OF SHOWERS/STORMS MOVES ACROSS PORTIONS OF NEW ENGLAND OVERNIGHT...WHICH COULD DELAY HEATING TUE IF CLOUD COVER IS EXTENSIVE. COLD FRONT WILL STILL BE PROGRESSING THRU THE AREA...SO FORCING WILL EXIST FOR MORE AFTERNOON STORMS TO DEVELOP. SHEAR WILL BE ADEQUATE ONCE AGAIN FOR STORM ORGANIZATION...WITH HAIL/WIND ONCE AGAIN THE THREAT. FOR NOW THE UNCERTAINTIES THAT EXIST REGARDING RECOVERY WILL PRECLUDE SEVERE WORDING...SO WILL MAINTAIN SMALL HAIL/GUSTY WINDS IN THE GRIDS. COLD FRONT CLEARS THE AREA OVERNIGHT TUE...BRINGING COOLER AND DRIER AIR BACK TO THE REGION...THOUGH SHOWERS WILL REMAIN A POSSIBILITY IN CYCLONIC FLOW ALOFT. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... THE MODELS ARE IN GENERAL AGREEMENT ON THE LONG WAVE PATTERN INTO EARLY NEXT WEEK. GENERAL MEAN TROUGHING WILL BE IN PLACE ACROSS THE NEW ENGLAND THROUGH MUCH OF THE EXTENDED PERIOD...KEEPING ANY EXCESSIVE HEAT AT BAY. ALSO...LITTLE IMPULSES MOVING THROUGH THE MEAN THROUGH MAY ALLOW FOR SCT SHOWER AND ISOLD THUNDERSTORM DEVELOPMENT FROM TIME TO TIME. THE FIRST IMPULSE...AND PERHAPS THE STRONGEST WILL MOVE THROUGH ON WEDNESDAY WITH A CHANCE OF SHOWERS...PERHAPS LIKELY ACROSS THE INTERIOR MOUNTAINS. COLD AIR ALOFT MAY ALLOW FOR ISOLD THUNDER. THE NEXT FORECAST CHALLENGE WITH BE WITH LOW PRESSURE MOVING JUST SOUTH OF NEW ENGLAND AT THE END OF THE WEEK INTO THE WEEKEND. VARIOUS MODELS HAVE VARIOUS DEGREES OF AMPLIFICATION. THE ULTIMATE DEGREE OF AMPLIFICATION WILL DETERMINE HOW MUCH RAIN MOVES INTO OUR AREA. FOR NOW...HAVE KEPT POPS MAINLY ACROSS SOUTHERNMOST ZONES BUT WILL CONTINUE TO WATCH TRENDS. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... SHORT TERM...VFR CONDITIONS WILL GENERALLY PREVAIL THRU TUE. EXCEPTIONS WILL BE RKD...WHERE COASTAL FOG/STRATUS WILL LINGER/REDEVELOP OVERNIGHT. EXPECT IFR AND LOWER CONDITIONS THRU MORNING. OTHERWISE...LEB AND HIE HAVE THE GREATEST CHANCE FOR TSRA THIS EVENING. IFR CONDITIONS WILL BE POSSIBLE IN ANY TSRA...ALONG WITH STRONG WIND GUSTS AND LARGE HAIL. AFTERNOON TUE TSRA THREAT MOVES TO THE COASTAL AREAS...WHERE GUSTY WINDS AND SMALL HAIL IS POSSIBLE. COVERAGE WILL BE MORE SCATTERED THAN WIDESPREAD. LONG TERM /WEDNESDAY THROUGH FRIDAY/...OCCASIONAL MVFR CONDITIONS IN SHOWERS POSSIBLE ON WEDNESDAY IN SHOWERS WITH NEXT COLD FRONT...WITH THE BEST BET IN THE MOUNTAINS. VFR LOOKS TO BE THE MOST LIKELY OUTCOME AT THIS TIME FOR THURSDAY AND FRIDAY FOR MOST AREAS. SOME MVFR CONDITIONS MAY SNEAK INTO SOUTHERN NH LATE FRIDAY OR FRIDAY NIGHT IN RAIN. && .MARINE... SHORT TERM...PERSISTENT SSW FLOW AHEAD OF SLOWLY APPROACHING COLD FRONT WILL KEEP WINDS AND SEAS NEAR SCA THRESHOLDS THRU TUE. SEAS WILL REACH 5 FT ON THE OUTER WATERS TONIGHT...AND SCA IS IN EFFECT FOR THIS TIME PERIOD. WINDS PROBABLY WON/T CONSISTENTLY GUST TO 25 KTS...BUT ENOUGH OF A CHANCE THERE TO INCLUDE IN THE ADVISORY. LONG TERM...SMALL CRAFT CONDITIONS MAY DEVELOP LATER FRIDAY OR OVER THE WEEKEND IN ASSOCIATION WITH LOW PRESSURE THAT IS CURRENTLY EXPECTED TO MOVE TO THE SOUTH OF OUR WATERS. .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT TUESDAY FOR ANZ150-152-154. &&
Hazardous weather outlook, Aug 3, 4:29 PM EDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 429 PM EDT MON AUG 3 2015 MEZ018>028-NHZ010-013-014-042030- INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC- INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN- KNOX-COASTAL WALDO-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 429 PM EDT MON AUG 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER EXPEXTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ANOTHER ROUND OF THUNDERSTORMS COULD ALSO PRODUCE SEVERE WEATHER TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NHZ012-042030- EASTERN HILLSBOROUGH NH- 429 PM EDT MON AUG 3 2015 ...SEVERE THUNDERSTORM WATCH 466 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ANOTHER ROUND OF THUNDERSTORMS COULD ALSO PRODUCE SEVERE WEATHER TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-042030- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 429 PM EDT MON AUG 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER EXPEXTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ANOTHER ROUND OF THUNDERSTORMS COULD ALSO PRODUCE SEVERE WEATHER TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NHZ011-015-042030- CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH- 429 PM EDT MON AUG 3 2015 ...SEVERE THUNDERSTORM WATCH 466 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ANOTHER ROUND OF THUNDERSTORMS COULD ALSO PRODUCE SEVERE WEATHER TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ007>009-012>014-NHZ001>009-042030- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS-SOUTHERN COOS- NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL- SULLIVAN-MERRIMACK-BELKNAP- 429 PM EDT MON AUG 3 2015 ...SEVERE THUNDERSTORM WATCH 466 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ANOTHER ROUND OF THUNDERSTORMS COULD ALSO PRODUCE SEVERE WEATHER TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 3, 5:31 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
531 PM EDT MON AUG 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL MIDDLE DAM 44.78N 70.92W
08/03/2015 E0.50 INCH OXFORD ME PUBLIC
&&
EVENT NUMBER GYX1500184
KIMBLELocal storm report, Aug 3, 5:33 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
533 PM EDT MON AUG 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL LITTLETON 44.31N 71.77W
08/03/2015 E0.70 INCH GRAFTON NH BROADCAST MEDIA
&&
EVENT NUMBER GYX1500185
KIMBLELocal storm report, Aug 3, 5:55 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
555 PM EDT MON AUG 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG LANCASTER 44.49N 71.57W
08/03/2015 COOS NH LAW ENFORCEMENT
TREES DOWN ALL OVER TOWN
&&
EVENT NUMBER GYX1500186
KIMBLELocal storm report, Aug 3, 5:56 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
556 PM EDT MON AUG 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG 1 N LANCASTER 44.50N 71.57W
08/03/2015 COOS NH LAW ENFORCEMENT
CIRCUS TENT BLOWN OVER AT LANCASTER FAIRGROUNDS
&&
EVENT NUMBER GYX1500187
KIMBLELocal storm report, Aug 3, 6:01 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
601 PM EDT MON AUG 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM TSTM WND DMG CORNISH 43.48N 72.32W
08/03/2015 SULLIVAN NH TRAINED SPOTTER
TREES DOWN
&&
EVENT NUMBER GYX1500189
KIMBLELocal storm report, Aug 3, 6:02 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAY ME
602 PM EDT MON AUG 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG CORNISH 43.48N 72.32W
08/03/2015 SULLIVAN NH TRAINED SPOTTER
TREES DOWN. CORRECTED TIME FROM EARLIER REPORT
&&
CORRECTED EVENT TIME...REMARKS
EVENT NUMBER GYX1500189
KIMBLEThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 2:17 PM EDT | Severe Thunderstorm Warning | GYX | Somerset | 43 min |
| Aug 3, 2:48 PM EDT | Small Craft Advisory | GYX | 12 hr | |
| Aug 3, 2:51 PM EDT | Areal Flood Advisory | GYX | Somerset | 3 hr |
| Aug 3, 2:59 PM EDT | Severe Thunderstorm Warning | GYX | Somerset | 46 min |
| Aug 3, 3:14 PM EDT | Special Weather Statement | GYX | Franklin | 46 min |
| Aug 3, 3:54 PM EDT | Special Weather Statement | GYX | Franklin | 51 min |
| Aug 3, 4:13 PM EDT | Special Weather Statement | GYX | Somerset | 32 min |
| Aug 3, 4:16 PM EDT | Severe Thunderstorm Warning | GYX | Somerset | 44 min |
| Aug 3, 4:48 PM EDT | Special Weather Statement | GYX | Somerset | 42 min |
| Aug 3, 4:50 PM EDT | Special Weather Statement | GYX | 40 min | |
| Aug 3, 4:52 PM EDT | Special Weather Statement | GYX | Franklin | 38 min |
| Aug 3, 5:01 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Oxford | 44 min |
| Aug 3, 5:20 PM EDT | Special Weather Statement | GYX | Somerset | 55 min |
| Aug 3, 5:44 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Oxford, Somerset | 61 min |
| Aug 3, 6:28 PM EDT | Special Weather Statement | GYX | Somerset | 47 min |
| Aug 3, 6:47 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Somerset | 43 min |
| Aug 3, 6:55 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, Oxford, York | 51 min |
| Aug 3, 7:27 PM EDT | Special Weather Statement | GYX | Androscoggin, Oxford | 63 min |
| Aug 3, 7:40 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Franklin, Kennebec, Oxford, Somerset | 65 min |
Nearby
Flash Flood Warnings in Maine, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.